# SDR ASAA2016092318178

- Difficulty date: September 23, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 38,650 hours, 11,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A948535
- Condition: Corroded
- Location: Bs 500i Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD LOWER ANGLE HAS CORR FROM STRINGER 25L TO 25R.  ACFT GROUNDED. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED AND REPLACED FWD CARGO AFT BLKHEAD LOWER ANGLE RAIL ASSY IAW SRM 51-40-02-0G.
